Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 409, NWS Pueblo, CO

July 15, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2023, 6:33 PM MDT for Las Animas County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2023, 6:33 PM MDT (00:33 UTC)
Expired
Jul 15, 2023, 7:00 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:09 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1311 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS55 KPUB 160033
SVRPUB
COC071-160100-
/O.NEW.KPUB.SV.W.0409.230716T0033Z-230716T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
633 PM MDT Sat Jul 15 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 700 PM MDT.

* At 633 PM MDT, a severe thunderstorm was located 8 miles northeast
  of Branson, or 25 miles north of Des Moines, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3716 10389 3723 10369 3700 10355 3700 10391
TIME...MOT...LOC 0033Z 335DEG 15KT 3712 10381 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
1 follow-up statement
121 
WWUS55 KPUB 160045
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
645 PM MDT Sat Jul 15 2023

COC071-160100-
/O.CON.KPUB.SV.W.0409.000000T0000Z-230716T0100Z/
Las Animas CO-
645 PM MDT Sat Jul 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 644 PM MDT, a severe thunderstorm was located 8 miles northeast of
Branson, or 24 miles north of Des Moines, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3716 10389 3719 10369 3700 10355 3700 10391
TIME...MOT...LOC 0044Z 324DEG 24KT 3711 10379 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:21 PM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jul 15, 2:21 PM MDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
221 PM MDT Sat Jul 15 2023

.SHORT TERM...(This evening through Sunday)
Issued at 1248 PM MDT Sat Jul 15 2023

Key Messages:

1) Showers and Thunderstorms the rest of Today into this evening.
Strong to severe more likely over southern I-25 and the Raton.

2) Mostly dry and hot Sunday.

Currently...

Showers and thunderstorms have already started popping up across the
eastern mountains, Palmer Divide, and Raton Mesa. Currently the
strongest storms are up over El Paso and Teller Counties, assisted
by the terrain. However, dewpoints in those areas are on the lower
end (only in the 40s over most of El Paso) which may work to limit
storm strength somewhat. Still expecting marginal to possibly low-
end severe. SPC mesoanalysis is currently showing between 1000-2000
J/kg of CAPE, not an enormous amount but still enough for storms,
while bulk shear is over 40 knots across the board. As of now, the
most supportive air is still over southern I-25 and the Raton, so we
will be watching that area closely for more rapid development in the
coming hours.

Rest of Today and Tonight...

Showers and thunderstorms will continue to form off of our eastern
mountains this afternoon, before pushing southeast into better air.
Storms will intensify into strong to severe as they get south of
Pueblo County, and with plenty of shear in place the chances of
supercells increases greatly. Storms will be capable of large hail
and damaging winds. Locally heavy rainfall is expected as well, but
if storms keep moving southeast then flash flood potential should be
somewhat limited, although some short-term guidance does have storms
lingering over El Paso County for a few more hours which could cause
some hydro concerns. The tornado threat for this evening is still
low but definitely non-zero given the shear, with the areas of
greatest concern being along the New Mexico border.

Storms should clear the CWA before midnight, if not sooner, and
conditions will be dry the rest of tonight. Overnight low
temperatures will be in the 50s-60s over most of the areas, with the
valleys cooling into the high-40s.

Sunday...

Sunday still appears to be much warmer and quieter across our CWA.
The upper-level ridge will continue to build in just to our west
while northwest flow continues aloft. However, weaker winds will be
moving in overhead and the synoptic forcing will push to the
northeast of us. High temperatures will soar beneath large-scale
subsidence, with mid-high 90s over much of the eastern plains and
low-90s over the high valleys and mountains/plains interface. Some
very isolated showers will be possible in the afternoon, but would
mostly just be some weaker, high-based showers over the southern
Sangres.

.LONG TERM...(Sunday night through Saturday)
Issued at 1248 PM MDT Sat Jul 15 2023

Key Messages:

1) Hot and dry Monday and Tuesday

2) Modest cooling trend and better chances for precipitation
starting mid week.

.Monday and Tuesday...Upper ridge continues to move eastward and
flattens on Tuesday, with the ridge axis over the CWA.
Temperatures will approach daily record high values on Monday and
Tuesday. NBM values ties the daily records at ALS. At COS and PUB,
NBM highs are slightly below the daily records, with the NBM 75
and 90 percentile meeting or exceeding the daily record highs.
Models moisten the mid level slightly on Tuesday with increase
chances for some high based convection mainly over the mountains.
This may cool temperatures slightly on Tuesday, where any storms
develop. HeatRisk suggest heat advisory values for the southern
I25 corridor where forecast minimums are in the upper 60s Monday
night. Later shifts can evaluate any heat advisories, as daytime
temperatures are in the high risk category for the southern I25
corridor and the San Luis Valley.,

Have some concerns for fire weather issues on Monday and
Tuesday with humidities below critical values. Land mangers
indicate fuels in fire weather zones 225, 228, 229, and 230 are
critical. Winds speeds appear to remain below critical values on
Monday, but may increase slightly on Tuesday to be above critical
fire weather values.

Daily high records
     Mon (7/17)       Tues (7/18)
ALS...92...2005        92....1989
COS...96...2019        98....2003
PUB..105...2003       105....2022

.Wednesday through Saturday...As disturbances move over the
ridge, the ridge amplifies and retrogrades to the west with a mean
trough in the midwest. This pattern would tend to increase
upslope flow over the eastern plains and into the eastern
mountains. The upslope flow will bring an increase in low level
moisture. Also, modest monsoon plume develops with and increase in
mid level moisture.

From the eastern mountains and eastward, there will be a modest
cooling trend with increase chances for convection during the
afternoon and evening. The ensembles and operational models
highlight Thursday and Friday for the best chances for storms. On
Thursday and Friday, QPF increases on the plains and ensembles
show the best chances for higher CAPE.

For the high valleys and remaining mountains, there will be an
increase in the coverage of diurnal convection. The ensemble means
have PWAT approaching normal values, but suspect the models may
be moistening too quickly. Expect storms to be fairly high based
with generally modest QPF. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1248 PM MDT Sat Jul 15 2023

KALS: VFR conditions are expected through 24 hours, with some gusty
northwest winds to 20 knots for a few hours this evening.

KCOS: Showers and thunderstorms are expected in the area this
afternoon into early evening. Storms are already close to the
terminal, and some light rain is expected to briefly move overhead.
Storms could also produce gusty outflow winds and locally heavy
rainfall. Cigs will be reduced close to MVFR conditions. Winds are
currently expected to stay southeast, but thunderstorms could
produce more erratic gusts if too close by. Some guidance shows more
isolated showers drifting close to the terminal around 02Z, with
fairly low confidence. Could produce some gusty outflow winds and
light rainfall close to the terminal. All precipitation will be away
from the terminal by 06Z tonight, after which calm VFR conditions
prevail.

KPUB: VFR expected, although showers and thunderstorms will be in
the area starting around 22Z this afternoon. Thunderstorms will
produce some gusty outflow winds, although at this time no
precipitation is expected at the terminal. Storms should be out of
the immediate area by 01Z, after which VFR conditions prevail
through 24 hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GARBEROGLIO
LONG TERM...PGW
AVIATION...GARBEROGLIO
Hazardous weather outlook, Jul 15, 11:18 AM MDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Sat Jul 15 2023

COZ058>089-093>099-161730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Sat Jul 15 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorm development is expected across the eastern
mountains and parts of the plains today. Storms will develop across
the mountains through early afternoon before spreading into the
adjacent plains and the I-25 corridor. A few thunderstorms are
expected across the Pikes Peak Region mid-afternoon, and could
produce hail up to 1 inch in diameter along with gusty winds and
heavy rainfall.

Stronger to severe storms will be possible over the Raton Mesa and
the southern I-25 corridor this afternoon into early evening,
forming over adjacent mountains before moving southeast. The
strongest storms will be capable of producing hail 1 to 2 inches
wide, damaging winds of 60-70 mph, and heavy rain with localized
flash flooding possible. There will also be a low end threat for
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Much above average temperatures are becoming increasingly likely
Sunday through Tuesday, with Monday expected to be the hottest day
of the extended period. These temperatures could increase the
heat risk and heated related issues for the region.

More widespread thunderstorm activity is forecast to return to the
region Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

GARBEROGLIO/06

In the hours before

Special weather statement, Jul 15, 5:38 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
538 PM MDT Sat Jul 15 2023

COZ086>088-093-094-160015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
538 PM MDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southwestern Otero,
east central Huerfano, north central Las Animas and southeastern
Pueblo Counties through 615 PM MDT...

At 538 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Tyrone, or 31 miles north of Trinidad, moving
southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Tyrone around 555 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3756 10459 3781 10445 3778 10408 3774 10388
      3729 10415 3739 10436
TIME...MOT...LOC 2338Z 316DEG 31KT 3759 10430

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, Jul 15, 5:42 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT Sat Jul 15 2023

COZ094-160015-
Eastern Las Animas County CO-
542 PM MDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southeastern Las
Animas County through 615 PM MDT...

At 542 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Branson, or 33 miles north of Des Moines, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3731 10395 3736 10372 3700 10330 3700 10390
TIME...MOT...LOC 2342Z 333DEG 15KT 3724 10383

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 15, 5:45 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Sat Jul 15 2023

COZ093-094-097-160015-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
545 PM MDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties through 615 PM
MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Higbee, or 21 miles south of North La Junta,
moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3758 10366 3770 10370 3780 10339 3754 10337
TIME...MOT...LOC 2344Z 262DEG 15KT 3768 10361

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Local storm report, Jul 15, 5:46 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
546 PM MDT Sat Jul 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Hail             2 SW Delhi              37.61N 104.05W
07/15/2023  M1.00 inch       Las Animas         CO   Public

&&
Special weather statement, Jul 15, 6:00 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
600 PM MDT Sat Jul 15 2023

COZ088-094-160030-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
600 PM MDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 630 PM MDT...

At 600 PM MDT, Doppler radar was tracking a strong thunderstorm over
Thatcher, or 37 miles northeast of Trinidad, moving southeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Las Animas
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3754 10410 3762 10405 3757 10371 3732 10391
TIME...MOT...LOC 0000Z 303DEG 23KT 3755 10401

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jul 15, 6:13 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
613 PM MDT Sat Jul 15 2023

COZ094-160045-
Eastern Las Animas County CO-
613 PM MDT Sat Jul 15 2023

...Strong thunderstorms will impact portions of southeastern Las
Animas County through 645 PM MDT...

At 612 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from 12 miles northeast of Branson to 15
miles south of Kim. Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3723 10392 3730 10356 3700 10313 3700 10379
TIME...MOT...LOC 0012Z 315DEG 14KT 3717 10376 3702 10339

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:00 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 15, 6:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jul 15, 6:35 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jul 15, 6:59 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Jul 15, 7:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 15, 7:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 15, 7:37 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Jul 15, 8:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 15, 8:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 15, 8:19 PM MDTSevere Thunderstorm WarningPUBLas Animas41 min
Jul 15, 8:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 15, 8:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jul 15, 8:51 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jul 15, 9:11 PM MDTSevere Thunderstorm WarningPUBLas Animas49 min
Jul 16, 2:55 PM MDTHeat AdvisoryPUBAlamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more30 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.